# SDR DHL9980553C

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 6 SEAT TRACK WORN AT STA 1580.  CUT OUT DAMAGED SECTION OF SEAT TRACK, FABRICATED FIVE HOLE SEAT TRACK REPAIR PLUG AND INSTALLED PER SRM 51-1-8.  N/R 303
